# SDR SWAA970443

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 967-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND S25L CORRODED BETWEEN BS 967 AND 1016, AFT CARGO DOORWAY FWD FRAME CRACK UNDER DOUBLER, AFT GALLEY DOOR LOWER HINGE CUTOUT CRACKED, AND A .375 INCH CRACK AT FWD ENTRY DOOR OUTER SKIN, PASSING THROUGH RIVET. REPAIRED ALL PER BOEING SRM.
